Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sickness after eating. Eliminated milk from diet due to gas. Also have headache. Suggestions?

Every time I eat, I feel I need to be near a bathroom. I have eliminated milk from my diet because I get a lot of gas and I am achy after I drink it. Now for the last month I am feeling bad after I eat, today I have a headache too. This AM I had a smoothie, with pineapple, avacado, soy milk and 4 ounces of yogurt(which has milk in it) I am 54 years old and pretty active. thanks
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I think you are suffering from acid peptic disease. For this what you all have to do is:
1. take a prokinetic agent like itopride
2.A proton pump inhibitor like rabeprazole
3. Cap gasex by Himalaya
4. Avoid milk and milk products
5. take some antispasmodic like mebeverine

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor